# SDR MASA200500615

- Difficulty date: August 5, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N456YV
- Make and model: Dhav DHC8202
- Aircraft serial: 456
- Aircraft time: 19,812 hours, 18,004 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461R2
- Condition: Malfunctioned
- Location: Lavatory
- Part time: 785 hours, 798 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7065 DEN.  PILOT REPORTS LAV SMOKE DETECTOR STAYS ON AT ALL TIMES.  CREW VERIFIED NO SMOKE OR FIRE.  MAINTENANCE REPLACED LAV SMOKE DETECTOR.
